Propofol Infusion Syndrome Leads to Severe Right Heart Injury and Lethal Arrhythmias

研究成果: 雜誌貢獻文章同行評審

1 引文 斯高帕斯(Scopus)

摘要

Propofol-related infusion syndrome (PRIS) has a high mortality with myocardial failure and dysrhythmias. However, there is no detailed description of the serial cardiac conditions presenting during the critical and recovery periods during PRIS. We report the case of a 24-year-old man with a traumatic head injury who developed PRIS after propofol infusion. Cyanosis, hypotension, neck vein distension, cardiac arrest and ventricular tachycardia occurred. The patient survived PRIS by prompt cessation of propofol, the use of inotropic agents, and short-term hemofiltration. A timely Holter electrocardiogram (ECG) recording, serial echocardiograms and 12-lead ECGs revealed isolated right heart failure, sequential bradycardia, arrest, left bundle branch block-like ventricular tachycardia, and varied coved-type ST elevation in the right precordial leads. All these clinical abnormalities (symptoms, echocardiograms, and ECGs) subsided within a few hours after treatment. The patient was eventually discharged with clear consciousness and without any cardiopulmonary sequelae. Our cardiac survey implied that in PRIS, the right heart is severely injured, both mechanically and electrophysiologically. Injured right hearts can completely and rapidly recover if recognition and treatment are timely.

原文英語
頁(從 - 到)192-195
頁數4
期刊Journal of Experimental and Clinical Medicine(Taiwan)
2
發行號4
DOIs
出版狀態已發佈 - 八月 2010

ASJC Scopus subject areas

  • Medicine(all)

指紋 深入研究「Propofol Infusion Syndrome Leads to Severe Right Heart Injury and Lethal Arrhythmias」主題。共同形成了獨特的指紋。

引用此